Clearsens 10mg №10 pills

$11.95

More info

Clearsens 10mg №10 pills

Composition and release form

Claricens syrup: colorless or slightly yellowish liquid with a fruity odor; bubbles are allowed:
5 ml of syrup contains loratadine 5 mg;
in a bottle of 100 ml.

Claricens pills are flat-cylindrical, white or almost white in color:
1 tablet contains loratadine 10 mg;
7, 10 or 30 pills per pack.

Pharmacotherapeutic group: antiallergic agent - H1-histamine receptor blocker

Pharmacological properties

Clarisens is an antiallergic drug, a selective long-acting blocker of peripheral H1-histamine receptors of the 2nd generation.
It has antiallergic, antipruritic, antiexudative action. Prevents the development and facilitates the course of allergic reactions. Reduces capillary permeability, prevents the development of tissue edema, relieves spasms of smooth muscles. Antiallergic effect develops quickly - 30 minutes after taking the drug and reaches a maximum after 8-12 hours. The effect persists for a long time - up to 24 hours. The drug is not addictive and has virtually no effect on the central nervous system (does not cause a sedative effect).

After oral administration, loratadine is rapidly and completely absorbed in the gastrointestinal tract.

Indications for use

Allergic rhinitis (seasonal and year-round), allergic conjunctivitis, urticaria (including chronic idiopathic), angioedema, allergic reactions to insect bites, allergic pruritic dermatoses, pseudo-allergic reactions caused by histamine release.

Contraindications

Hypersensitivity to loratadine, lactation period, children under 2 years of age.

Use during pregnancy and lactation
Use of the drug Clarisense during pregnancy is possible only if the intended benefit to the mother outweighs the potential risk to the fetus.
Claricens is excreted in breast milk, so when prescribing the drug during lactation, the issue of discontinuing breastfeeding should be resolved.

Dosage and administration

Claricens syrup: inside, before meals 1 time per day.
Adults and children over 12 years old (weighing more than 30 kg) are prescribed 10 ml of syrup (2 scoops, 10 mg / day).Children from 2 to 12 years old with a body weight of less than 30 kg in 5 ml syrup (1 scoop, 5 mg / day). For liver failure, take the drug in 10 ml (2 scoops) every other day.

Claricens pills: inside, regardless of the meal, with a small amount of water.
Adults and children over 12 years old - 1 tablet (10 mg) 1 time per day.
Children from 2 to 12 years old with body weight less than 30 kg - 1/2 tablet (5 mg) 1 time per day.
With a body weight of more than 30 kg - 1 tablet (10 mg) 1 time per day.

Side effect

Usually the drug is well tolerated.
In adults: headache, fatigue, dry mouth, drowsiness, gastrointestinal disorders (nausea, gastritis), and allergic reactions in the form of a rash; rarely anaphylaxis, alopecia, abnormal liver function, palpitations, tachycardias.
In children, nervousness, sedation are also possible.

Overdose

Symptoms: drowsiness, headache, tachycardia. In case of overdose, consult a doctor.
Treatment: induction of vomiting, gastric lavage, taking activated charcoal.

Interaction
It is not recommended to take alcoholic beverages during treatment with Claricens.

special instructions

During the period of treatment, care must be taken when driving vehicles and engaging in other potentially hazardous activities that require increased concentration and psychomotor speed.

Storage conditions
In a dry, dark place, at a temperature not higher than 25 ° C.
Keep out of the reach of children.
Shelf life - 2 years.

Pharmacy sales terms
Over the counter.

It is a pharmaceutical drug. Use only as directed by your doctor.